# SDR BQVA2009061500002

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N205EL
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9201
- Aircraft time: 558 hours, 385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 215155
- Condition: Faulty
- Location: Mlg
- Part time: 558 hours, 385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERNAL FAILURE OF LT LANDING GEAR DOWNLOCK SENSOR WHICH IS PART OF THE LT LANDING GEAR SIDE BRACE ACTUATOR.
